oh-minah.jpg

 

Associate Professor, Applied Mathematics
Year Started at JMU: 2010
ohmx@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~ohmx

Research Description
  • Numerical analysis and scientific computing
  • Finite element methods
  • Multigrid
  • Optimal control
  • Axisymmetric problems
Education
  • PhD in Mathematics/Numerical Analysis, 2010, University of Florida, Gainesville, FL
  • MS in Mathematics, 2007, University of Florida, Gainesville, FL
  • BS in Mathematics, 2005, Yonsei University, Seoul, South Korea
Select Publications
  • S. C. Brenner, M. Oh, and L.-Y. Sung, P1 finite element methods for an elliptic state-constrained distributed optimal control problem with neumann boundary conditions, Results in Appl. Math. (2020). DOI: 10.1016/j.rinam.2019.100090.
  • M. Oh, de Rham complexes arising from Fourier finite element methods in axisymmetric domains, Comput. Math. Appl., 70 (2015), pp. 2063-2073.
  • M.Oh, A new approach to the analysis of axisymmetric problems, IMA J. Numer. Anal., 34 (2014), pp. 1686-1700.

Back to Top